# SDR IPXA11569843

- Difficulty date: October 6, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 547 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SKIN DENTED BS 547 1" OTBD OF STR 27L.  REPAIR IAW SRM 53-00-01-2R 3.
